Skip to Main Content

AMS eBook CollectionsOne of the world's most respected mathematical collections, available in digital format for your library or institution

4-Manifolds and Kirby Calculus

About this Title

Robert E. Gompf, University of Texas, Austin, Austin, TX and András I. Stipsicz, ELTE, TTK, Budapest, Hungary

Publication: Graduate Studies in Mathematics
Publication Year: 1999; Volume 20
ISBNs: 978-0-8218-0994-5 (print); 978-1-4704-1797-0 (online)
MathSciNet review: MR1707327
MSC: Primary 57N13; Secondary 14J80, 32Q55, 57-02, 57R17, 57R57, 57R65

PDF View full volume as PDF

Read more about this volume

View other years and volumes:

Table of Contents

PDF Download chapters as PDF

Front/Back Matter

Part 1. 4-manifolds

Part 2. Kirby calculus

Part 3. Applications

Part 4. Appendices